T Nation

Clomid, DIM, D-glucarate and Frequent Urination?


#1

I am a 36 year old male and have done TRT injections during the past 3-4 years. I have recently (in the past several months) come off of the injections and followed the HPTA recovery protocol. I started off with 25 mg of clomid per day and now EOD. Then I started taking some DIM and D-Glucarate and have noticed a nice improvement in my mood and energy and physique; however, I also noticed that I am waking up 3-4 times a night with to urinate. Everyday, I am taking DIM (200 mg) +D-Glucarate (500mg) in the morning and then D-Glucarate (500mg) only during the evening along with some zinc (50mg) and copper (5mg). Note that I do not react well to Letrozole or Anastrozole, but had great success with DIM and D-Glucarate, but the only problem is frequent urination at night.

While on Clomid I also noticed that my sex drive plummeted. I can get it up and go through it just find but just don’t have the drive.


#2

I read on a different forum, someone stated that they believed that they’re prostate was enlarged due to estrogen metabolites, He didn’t say Estradiol. This person also stated that they had been using DIM. Maybe the clomid is increasing estrogen too much and the DIM is converting all the excess into different metabolites (E1,E3), which are enlarging your prostate? Just a thought.

It sounds like you didn’t have any issue on TRT, so that makes me think its an estrogen issue, possibly from using Clomid.

Why did you decide to restart instead of staying on TRT? If its not for fertility, it sounds like maybe TRT is a better choice, if this is indeed messing with your prostate.


#3

Thanks for the reply. My wife and I want to get pregnant again. I tried the addition of HCG for 2-3 months but the semen analysis still showed zero. So the doc got me off of HCG and just clomid alone for a month.


#4

Im no expert, but I think you need both HCG and Clomid for fertility. There’s plenty to read in the stickies here though. I would see your PCP and tell them what is going on though.


#5

You might need to use another AI. I know you said Letrozole and Anaztrazole didn’t work, there is one more. Aromasin. But yea dude check back with your trt doc!


#6

Perhaps in a sequence, but never stack hCG+SERM!


#7

You are saying that your TRT was T injections only and now you are infertile? If so, your doctor is to blame for this outcome.

If you are trying to manage E2, use 0.25mg anastrozole twice a week and stop the other items. You must do labs for E2 so you know what is happening.

You said that you do no react well to anastrozole. You may be an over-responder and at 1/4th the dose, take 1/16mg twice a week.

Prostate problem never existed before? Can also be prostatitis. In any case, get a DRE and blood work:
PSA
E2
TT
FT
LH/FSH <-- to see what clomid is doing

Some feel crappy on Clomid, others feel fine. Nolvadex works just as well and never has that problem.

Please read the stickies found here: About the T Replacement Category

  • advice for new guys - need more info about you
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc

Evaluate your overall thyroid function by checking oral body temperatures as per the thyroid basics sticky. Thyroid hormone fT3 is what gets the job done and it regulates mitochondrial activity, the source of ATP which is the universal currency of cellular energy. This is part of the body’s temperature control loop. This can get messed up if you are iodine deficient. In many countries, you need to be using iodized salt. Other countries add iodine to dairy or bread.

KSman is simply a regular member on this site. Nothing more other than highly active.


#8

Ill be getting another semen analysis in a couple of weeks; do you think I have some hope with Clomid? I feel great on Clomid plus DIM and D-Glucarate! As a matter of fact, I feel like I have more energy on this then when I was just on TRT injections alone. The only down side is the frequent urination at night and minimal sex drive.


#9

How were these things on T only injections.

Did you fully absorb the points in my prior post?

Your bladder is not emptying and prostate is enlarged or inflamed. You should not make small of this. If you are pissing a lot and thirsty, get blood glucose tested to screen for diabetes.

50mg zinc might be excessive.


#10

Since I remember I always had frequent urination. While on T only injections, I use to go maybe 2-3 and now its more like 4-5. I had labs done about 2 months ago and glucose was 86 (ref. range 65-99 mg/d) and my PSA was 0.7 (ref. range <=4.0 ng/ml). However, my Creatine level was bordline high at 1.37 (ref range 0.6 - 1.35 mg/dl) and has always been around that much and I assume it was because I do take creatine supplement after every workout. My AST = 24 (10-40) and ALT = 25 (9-46).

I lift weights and exercise everyday for 2 hours during late afternoon and drink lots of water during the exercise. Maybe the fact that I’m taking DIM and D-glucarate is causing the urination at night?


#11

Your pissing a lot because you aren’t emptying your bladder, like was said before. Your only draining a small portion of it out, so when it refills, quickly, you have to pee again. Hence, why you are going 4-5 times. Get a digital rectal exam, and right there they will tell you if your prostate is enlarged. Problem identified. IF that is the issue.


#12

I workout during the later afternoon and intentionally drink lots of water; however, I recently cut down on that and noticed that i now get up only 2-3 times a night, so this may be the culprit. Even so, I am going to get my glucose and PSA checked. Just a couple days ago I am no starting to get up too early 1.5 hours earlier. Perhaps its time to taper off of clomid…